# SDR WX0A070864

- Difficulty date: May 27, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5913560170
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE O/B FLAP LEADING EDGE IS GOUGED AFT OF CENTER HINGE FAIRING.  FABRICATED, REPAIR DOUBLER AND INSTALLED IAW EA 14409.
